Author Topic: What happened to cause this crash?  (Read 117 times)

[Buddie]

What happened to cause this crash?
« on: November 13, 2019, 03:28:47 pm »
Iím trying to learn from this crash but donít really understand what happened. I think less that it was general tolerance and more the % were too high at my current level. I didnít make rapid fire decreases. If you look at my sig I have been going slow. No more than 7% per month. But the game changed at two mg. Up to this point things have been ok. My biggest mistake was thinking this horrible fatigue and flu like symptoms were another illness and let my body destabilize for 2 months. So now I have to decide how long to hold. Some say 2 weeks to avoid tolerance others say take a few months. Any thoughts?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What happened to cause this crash?
« Reply #1 on: November 14, 2019, 06:05:56 am »
Congratulations on how well you've done so far.  The regimen you wrote seems very reasonable. Now for the "Why?" Here's a theory.

Since you've had a long time on the meds, your body is accustomed to a certain blood level.  Once you've hit the 2mg mark I'll bet the brain/gut can't create enough dopamine, GABA to keep up. Your immune system may be worn out as are the adrenals. You may have low cortisol. All these can cause the flu like symptoms. If you want to check, there are saliva cortisol tests you can order on line.  Try to take things that will rebuild hormones, help adrenals, etc.

I've gotten benefits from buffered vitamin C, niacin (flush free), and taurine. Humans have to consume vitamin C daily and don't store it. If you can, try to take 1000mg doses at a time. It helps anxiety as well as providing much needed fuel to numerous organs/cells for immune function and clearing metabolites from the liver. Vitamins A, B, C all support the adrenals. Vitamin A helps all linings and the skin- good for the gut. Niacin seems to be one of the B vitamins that's calming without bad reactions. You'll need others as well as B vitamins nourish the nervous system. Be careful as some can be excitatory- check first. Taurine is a pseudo amino acid that is found in bile salts made by the liver. Contributes to healthy gut function. It's found in meats. It has anti seizure properties, can calm twitchy muscles, and many other essential functions. Use this with food as it will drop the blood sugar.

Your thyroid may be trashed too. T3 in tissues drops under severe physical and chemical stress, especially over months of withdrawal. Check a full panel- TSH, T3 T4 total and free. Low thyroid makes you fatigued, foggy headed, and no ambition.

If you can't eat well, suppliment with drink fresh juices (no citrus) in small amounts frequently. You can add amino acid protein powder to fruit smoothies made with coconut milk to help build muscles and provide raw materials for enzymes. Anything to get good nutrients into the body. By using the liquid form, the gut doesn't have to work as hard. Please consider probiotics too.

If you can find a holistic practitioner with nutritional background, it could really help.  You've done a great job, you're just tired.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: What happened to cause this crash?
« Reply #2 on: November 14, 2019, 02:49:56 pm »
Thank you. This helps a lot.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.